# SDR FDEA201802200444

- Difficulty date: February 20, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,462 hours, 34,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Part number: ABA78971
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER CABLE BROKEN.  INSTALLED THE L1 DOOR LOWER AFT DOOR CONTROL CABLE.  CABLE RIG AND OPS CHECKED GOOD IAW AMM 52-10-02-2.
